Alert archive / Washington / High Wind Watches in 2014

High Wind Watch 3, NWS Seattle, WA

February 14, 2014San Juan County, Washington

NWS Seattle, WA issued this high wind watch at Feb 14, 2014, 4:31 AM PST for San Juan County, Washington. It took effect at Feb 15, 2014, 12:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 14, 2014, 4:31 AM PST (12:31 UTC)
In effect from
Feb 15, 2014, 12:00 PM PST
Expired
Feb 15, 2014, 4:12 AM PST
In force
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 0.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2014-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2014-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WWUS76 KSEW 141231
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
431 AM PST FRI FEB 14 2014

WAZ001-503-506-510-142045-
/O.NEW.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/
/O.CON.KSEW.WI.Y.0005.000000T0000Z-140214T1800Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
431 AM PST FRI FEB 14 2014

...WIND ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST INTERIOR
UNTIL 10 AM PST THIS MORNING...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT.

* WIND...SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS MORNING.
  EXPECT SOUTHERLY WINDS OF 25 TO 40 MPH WITH GUSTS NEAR 60 MPH
  SATURDAY AFTERNOON AND NIGHT.

* SOME AFFECTED LOCATIONS...CHERRY POINT...BELLINGHAM...OAK
  HARBOR...AND MOUNT VERNON.

* TIMING...WINDS WILL DIMINISH THIS MORNING. EXPECT VERY
  STRONG...POSSIBLY DAMAGING...WINDS...TO DEVELOP SATURDAY
  AFTERNOON...WITH THE HIGHEST SPEEDS ANTICIPATED SATURDAY NIGHT.

* IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS
  DAMAGE PROPERTY AND CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND
EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR.

&&

$$

WAZ516-517-142045-
/O.NEW.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/
NORTH COAST-CENTRAL COAST-
431 AM PST FRI FEB 14 2014

...HIGH WIND WATCH IN EFFECT FOR THE COAST FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT.

* WIND...SOUTHERLY 30 TO 40 MPH WITH GUSTS TO 65 MPH POSSIBLE
  SATURDAY AFTERNOON AND NIGHT.

* SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...HOQUIAM...
  FORKS...AND LA PUSH.

* TIMING...VERY STRONG...POSSIBLY DAMAGING...WINDS ARE EXPECTED TO
  DEVELOP SATURDAY AFTERNOON...WITH THE HIGHEST SPEEDS ANTICIPATED
  LATE IN THE DAY SATURDAY OR EARLY SATURDAY EVENING.

* IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS
  DAMAGE PROPERTY AND CAUSE POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND
EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR.
&&

$$

WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
165 
WWUS76 KSEW 142007
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1207 PM PST FRI FEB 14 2014

WAZ001-503-506-510-516-517-150630-
/O.CON.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-NORTH COAST-CENTRAL COAST-
1207 PM PST FRI FEB 14 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

* WIND...SOUTHERLY WIND OF 25 TO 40 MPH WITH GUSTS NEAR 60 MPH IS POSSIBLE
  SATURDAY AFTERNOON AND NIGHT. THE MOST LIKELY TIME FOR STRONG
  WINDS IS SATURDAY EVENING.

* SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...NEAH
  BAY...CHERRY POINT...BELLINGHAM...OAK HARBOR.


* TIMING...A STRONG FRONT WILL SPREAD RAIN INTO WESTERN WASHINGTON
  SATURDAY AFTERNOON AND EVENING. A LOW PRESSURE CENTER WILL CROSS
  VANCOUVER ISLAND SATURDAY EVENING AND THAT IS WHEN THE STRONGEST
  WINDS ARE LIKELY TO OCCUR OVER WESTERN WASHINGTON.

* IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS 
  DAMAGE PROPERTY AND CAUSE POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

&&

$$
492 
WWUS76 KSEW 150616
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1016 PM PST FRI FEB 14 2014

WAZ001-503-506-510-516-517-151230-
/O.CON.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-NORTH COAST-CENTRAL COAST-
1016 PM PST FRI FEB 14 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

* WIND...SOUTHERLY WIND OF 25 TO 35 MPH WITH GUSTS NEAR 60 MPH IS
  POSSIBLE SATURDAY AFTERNOON AND NIGHT. THE MOST LIKELY TIME FOR
  STRONG WINDS IS SATURDAY EVENING.

* SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...NEAH BAY...
  CHERRY POINT...BELLINGHAM...OAK HARBOR. 

* TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR OVER WESTERN
  WASHINGTON SATURDAY EVENING.

* IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS 
  DAMAGE PROPERTY AND CAUSE POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

&&

$$
WEATHER.GOV/SEATTLE
MERCER
433 
WWUS76 KSEW 151212
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
412 AM PST SAT FEB 15 2014

WAZ516-517-152300-
/O.UPG.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/
/O.NEW.KSEW.WI.Y.0006.140215T2100Z-140216T0800Z/
/O.NEW.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/
NORTH COAST-CENTRAL COAST-
412 AM PST SAT FEB 15 2014

...WIND ADVISORY IN EFFECT FOR THE NORTH AND CENTRAL COAST FROM 1
PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT. A HIGH WIND WATCH HAS ALSO BEEN ISSUED.
THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* WIND...WILL RISE FROM THE SOUTH AT TO 20 TO 35 MPH WITH GUSTS TO
  55 MPH THIS AFTERNOON. THE STRONGEST WILL LIKELY BE ADJACENT TO
  THE OCEAN. STRONGER WINDS ARE EXPECTED WITH THE SYSTEM ON
  SUNDAY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE
  ON SUNDAY.

* SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...HOQUIAM...AND
  NEAH BAY.

* TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 3 PM THIS
  AFTERNOON AND 10 PM PST TONIGHT. THE STRONGEST WINDS ON SUNDAY
  WILL LIKELY BE IN THE AFTERNOON THROUGH EARLY EVENING.

* IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE
  SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES.
  DAMAGING WINDS ARE POSSIBLE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING
WIND EVENT.

&&

$$

WAZ001-503-506-510-152300-
/O.UPG.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/
/O.NEW.KSEW.WI.Y.0006.140216T0000Z-140216T1200Z/
/O.NEW.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
412 AM PST SAT FEB 15 2014

...WIND ADVISORY IN EFFECT FOR THE NORTHWEST INTERIOR FROM 4 PM
THIS AFTERNOON TO 4 AM PST SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PST SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH
WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING. 

* WIND...WILL RISE FROM THE SOUTH AT TO 20 TO 35 MPH WITH GUSTS TO
  55 MPH THIS AFTERNOON. THE STRONGEST WILL LIKELY BE ADJACENT TO
  THE WATER. STRONGER WINDS ARE EXPECTED WITH THE SYSTEM ON
  SUNDAY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE
  ON SUNDAY.

* SOME AFFECTED LOCATIONS...OAK HARBOR...CHERRY POINT...AND SANDY
  POINT.

* TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 4 PM THIS
  AFTERNOON AND MIDNIGHT PST TONIGHT. THE STRONGEST WINDS ON
  SUNDAY WILL LIKELY BE IN THE AFTERNOON THROUGH EARLY EVENING.

* IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE
  SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES.
  DAMAGING WINDS ARE POSSIBLE ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING
WIND EVENT.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Feb 14, 3:58 AM PST, 33 minutes earlier.

Area forecast discussion, Feb 14, 3:58 AM PST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
358 AM PST FRI FEB 14 2014

.SYNOPSIS...A SERIES OF STRONG PACIFIC STORMS WILL IMPACT THE REGION
THIS WEEKEND FOR THE POSSIBILITY OF SIGNIFICANT SNOWFALL IN THE
MOUNTAINS AND HIGH WINDS ACROSS PARTS OF THE AREA...ESPECIALLY THE
COAST AND NORTHWEST INTERIOR.

&&

.SHORT TERM...
AN OCCLUDED FRONT WAS ON THE COAST AT THIS TIME AND SHOULD BE EAST
OF THE CASCADES SHORTLY AFTER SUNRISE. SO FAR...WINDS ACROSS THE
NORTH INTERIOR HAVE BEEN JUST BELOW ADVISORY CRITERIA BUT WILL WAIT
ANOTHER OR TWO BEFORE I DECIDE TO END THE ADVISORY OVER THIS AREA.
OTHERWISE...ANTICIPATE SHOWERY WEATHER ACROSS MUCH OF THE CWA TODAY.
THERE AIR MASS MAY DESTABILIZE ENOUGH OVER THE NORTH COAST FOR A
SLIGHT RISK OF TSTMS TODAY BUT THE THREAT SHOULD END DURING THE
AFTERNOON. THE CASCADES ABOVE 4K FT COULD RECEIVE 5-10 INCHES OF
SNOW DURING THE DAY...THUS THE WINTER WEATHER ADVISORY WILL REMAIN
POSTED.

LOOK FOR ANOTHER STRONG PACIFIC STORM TO IMPACT THE REGION ON
SATURDAY FOR THE POTENTIAL FOR SIGNIFICANT SNOWFALL /12 TO 18
INCHES/ IN THE MOUNTAINS ALONG WITH HIGH WINDS OVER THE COAST AND
NORTHWEST INTERIOR. ELSEWHERE...SPEEDS WILL LIKELY REACH ADVISORY
CRITERIA. THE LOWER ELEVATIONS WILL LIKELY HAVE A PERIOD OF LOCALLY
HEAVY RAIN SATURDAY AFTERNOON AND EVENING.

THE SNOW LEVEL WILL PLUMMET INTO THE 1000 TO 1500 FEET RANGE LATE
SATURDAY NIGHT OR EARLY SUNDAY MORNING BEHIND THE FRONT...SO SOME OF
THE HIGHER LOWLAND HILLS COULD SEE A DUSTING OF WET SNOW.

THE NEXT POTENT STORM WILL BRING ANOTHER ROUND OF HEAVY PRECIP TO
THE CWA AS WELL AS THE POSSIBILITY OF HIGH WINDS TO PARTS OF THE
AREA ON SUNDAY.

.LONG TERM...
THE EXTENDED PERIOD APPEARED GENERALLY COLD AND UNSETTLED. TEMPS ARE
ANTICIPATED TO RUN BELOW NORMAL. THERE WILL ALSO BE THE POTENTIAL
FOR LOWLAND SNOW...ESPECIALLY ABOUT THE MIDDLE OF NEXT WEEK.

&&

.HYDROLOGY...
A SERIES OF STRONG PACIFIC STORMS WILL IMPACT THE REGION THROUGH
THIS WEEKEND. IN GENERAL...SNOW LEVELS WILL REMAIN RATHER LOW OR
MAINLY IN THE 2500 TO 3K FOOT RANGE. ALSO...THE STORMS WILL BE
FAST-MOVING. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF FLOODING
ON THE SKOKOMISH EITHER LATE SATURDAY NIGHT OR LATE SUNDAY NIGHT BUT
IT WILL DEPEND MUCH ON THE SNOW LEVEL. THE LOWER PORTION OF THE
CHEHALIS RIVER IS ALSO ANOTHER RIVER TO WATCH AS IT COULD EXPERIENCE
MINOR FLOODING PERHAPS AS EARLY AS SUNDAY. BEYOND THIS WEEKEND...THE
A COLDER PATTERN WILL SET UP AND THIS WILL RESULT IN A DECREASING
RISK OF FLOODING ON AREA RIVERS.

&&

.AVIATION...STRONG WESTERLY FLOW ALOFT WILL CONTINUE. A STRONG FRONT
IS MOVING THROUGH THE AREA AT THIS HOUR. AT THE SURFACE STRONG
SOUTHEAST GRADIENTS WILL BE FOLLOWED BY STRONG SOUTHWESTERLY
GRADIENTS FRIDAY. AIR MASS WILL REMAIN MOIST AND STABLE.

MVFR CONDITIONS WILL BE COMMON THIS MORNING AS RAIN FALLS. RAIN WILL
CHANGE TO SHOWERS THIS MORNING AND CEILINGS WILL IMPROVE TO VFR BY
AFTERNOON. THERE COULD BE SOME BROKEN SKIES LATE IN THE AFTERNOON.

KSEA... RAIN WILL LOWER CEILINGS TO MVFR OVC020 OR SO BY 12Z.
SOUTHEAST WIND 10-20 KT WILL BECOME SOUTHWEST 15G25KT AROUND 15Z AND
CONTINUE INTO THE AFTERNOON. CHB
&&

.MARINE...SOUTHEAST GALES ARE OCCURRING ON THE COAST AT THIS HOUR.
BY 12Z OR SO GALES WILL SPREAD TO THE EAST ENTRANCE AND NORTHERN
INLAND WATERS. WINDS WILL TURN MORE ONSHORE AFTER 12Z AND START TO
TAPER...EXCEPT IN THE STRAIT WHERE WINDS WILL TURN WEST AND CONTINUE
AT GALE STRENGTH INTO THE AFTERNOON. APART FROM THE STRAIT MOST
AREAS WILL HAVE SMALL CRAFT ADVISORY STRENGTH WINDS INTO THE
AFTERNOON.

ANOTHER STRONG FRONT WILL AFFECT THE AREA SATURDAY AFTERNOON AND
EVENING. CURRENTLY THIS FRONT APPEARS STRONGER IN THE MODELS THAN
THE ONE TONIGHT...WHICH MAY MEAN MORE WIDESPREAD GALES SATURDAY
NIGHT. A GALE WATCH IS NOW IN EFFECT FOR THIS SYSTEM.

A STRONG SURFACE LOW WILL MOVE NE ACROSS QUEEN CHARLOTTE SOUND
SUNDAY NIGHT. ANOTHER ROUND OF GALES ARE LIKELY THEN. CHB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR ADMIRALTY INLET
     AREA-SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-WESTERN WHATCOM
     COUNTY.

     WINTER WEATHER ADVISORY UNTIL 6 PM PST THIS EVENING FOR THE
     WEST SLOPES CENTRAL CASCADES AND PASSES-WEST SLOPES NORTHERN
     CASCADES AND PASSES.

     HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR ADMIRALTY INLET AREA-CENTRAL COAST-NORTH COAST-SAN
     JUAN COUNTY-WESTERN SKAGIT COUNTY-WESTERN WHATCOM COUNTY.

     WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH LATE
     SATURDAY NIGHT FOR OLYMPICS-WEST SLOPES CENTRAL CASCADES AND
     PASSES-WEST SLOPES NORTHERN CASCADES AND PASSES.

PZ...GALE WARNING IN EFFECT FOR ALL WATERS EXCEPT THE ADMIRALTY
     INLET AND PUGET SOUND/HOOD CANAL.

     SMALL CRAFT ADVISORY IN EFFECT FOR THE ADMIRALTY INLET AND
     PUGET SOUND.

     SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 AM PST SATURDAY
     FOR THE GRAYS HARBOR BAR.

     GALE WATCH IN EFFECT FOR ALL WATERS FROM SATURDAY MORNING
     THROUGH LATE SATURDAY NIGHT.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:30 AM PSTGale WatchSEW25 hr
Feb 14, 4:14 AM PSTWinter Storm WatchSEW18 hr
Feb 14, 3:26 PM PSTGale WatchSEW12 hr
Feb 14, 3:26 PM PSTGale WarningSEW60 hr

Nearby

High Wind Watches in Washington, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.